Abstract and Applied Analysis

Common Coupled Fixed Point Theorems of Single-Valued Mapping for c-Distance in Cone Metric Spaces

Zaid Mohammed Fadail and Abd Ghafur Bin Ahmad

Full-text: Open access

Abstract

The existence and uniqueness of the common coupled fixed point in cone metric spaces have been studied by considering different types of contractive conditions. A new concept of the c-distance in cone metric space has been recently introduced in 2011. Then, coupled fixed point results for contraction-type mappings in ordered cone metric spaces and cone metric spaces have been considered. In this paper, some common coupled fixed point results on c-distance in cone metric spaces are obtained. Some supporting examples are given.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 901792, 24 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495825

Digital Object Identifier
doi:10.1155/2012/901792

Mathematical Reviews number (MathSciNet)
MR2965442

Zentralblatt MATH identifier
1252.54031

Citation

Fadail, Zaid Mohammed; Bin Ahmad, Abd Ghafur. Common Coupled Fixed Point Theorems of Single-Valued Mapping for c -Distance in Cone Metric Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 901792, 24 pages. doi:10.1155/2012/901792. https://projecteuclid.org/euclid.aaa/1355495825


Export citation

References

  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008.
  • M. Abbas and B. E. Rhoades, “Fixed and periodic point results in cone metric spaces,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 22, no. 4, pp. 511–515, 2009.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255–264, 2009.
  • D. Ilić and V. Rakočević, “Common fixed points for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 876–882, 2008.
  • D. Ilić and V. Rakočević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009.
  • D. Wardowski, “Endpoints and fixed points of set-valued contractions in cone metric spaces,” Nonlinear Analysis A, vol. 71, no. 1-2, pp. 512–516, 2009.
  • G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on cone metric spaces,” Fixed Point Theory and Applications, Article ID 643840, 13 pages, 2009.
  • Sh. Rezapour and R. Hamlbarani, “Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
  • X. Zhang, “Fixed point theorem of generalized quasi-contractive mapping in cone metric space,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1627–1633, 2011.
  • Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs-cone metric spaces and w-cone-distance,” Advances Fixed Point Theory, vol. 2, no. 1, pp. 29–46, 2012.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011.
  • T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis A, vol. 65, no. 7, pp. 1379–1393, 2006.
  • V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis A, vol. 70, no. 12, pp. 4341–4349, 2009.
  • F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 125426, 8 pages, 2009.
  • E. Karap\inar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010.
  • W. Shatanawi, “Partially ordered cone metric spaces and coupled fixed point results,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2508–2515, 2010.
  • W. Shatanawi, “Some common coupled fixed point results in cone metric spaces,” International Journal of Mathematical Analysis, vol. 4, no. 45–48, pp. 2381–2388, 2010.
  • H. S. Ding and L. Li, “Coupled fixed point theorems in partially ordered cone metric spaces,” Filomat, vol. 25, no. 2, pp. 137–149, 2011.
  • M. Abbas, M. Ali Khan, and S. Radenović, “Common coupled fixed point theorems in cone metric spaces for $w$-compatible mappings,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 195–202, 2010.
  • H. K. Nashine, Z. Kadelburg, and S. Radenović, “Coupled common fixed point theorems for ${w}^{\ast\,\!}$-compatible mappings in ordered cone metric spaces,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5422–5432, 2012.
  • Z. Golubović, Z. Kadelburg, and S. Radenović, “Coupled coincidence points of mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012.
  • Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011.
  • S. Wang and B. Guo, “Distance in cone metric spaces and common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1735–1739, 2011.
  • W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for $c$-distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011.
  • M. $\DJ $or\dbarević, D. $\DJ $orić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2011, p. 29, 2011.
  • L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, p. 3, 2012.
  • Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012.
  • Z. M. Fadail, A. G. B. Ahmad, and Z. Golubović, “Fixed point theorems of single-valued mapping for c-distance in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 11 pages, 2012.
  • Z. M. Fadail and A. G. B. Ahmad, “Coupled fixed point theorems of single-valued mapping for c-distance in cone metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 246516, 20 pages, 2012.
  • H. Aydi, E. Karapinar, and W. Shatanawi, “Coupled coincidence points in partially ordered cone metric spaces with c-distance,” Journal of Applied Mathematics. In press.
  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.